Universidad Complutense de Madrid
E-Prints Complutense

On the single server retrial queue with balking

Impacto

Downloads

Downloads per month over past year



Artalejo, Jesús R. and Lopez-Herrero, M. J. (2000) On the single server retrial queue with balking. INFOR. Information systems and operational research, 38 (1). pp. 33-50. ISSN 0315-5986

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://search.proquest.com/docview/228460885?pq-origsite=gscholar


URLURL Type
http://www.utpjournals.com/Publisher


Abstract

We are concerned with the M/G/1 retrial queue with balking. The ergodicity condition is first investigated making use Of classical mean drift criteria. The limiting distribution of the number of customers in the system is determined with the help of a recursive approach based on the theory of regenerative processes. Many closed form expressions are obtained when we reduce to the M/M/1 queue for some representative balking policies.


Item Type:Article
Additional Information:

The authors thank the referees for their suggestions that greatly improved the readability of this paper. This research was supported by DGICYT through operating grant PB98-0837, the Complutense University through grant PR64/99-8501 and the European Commission through INTAS grant 96-0828.

Uncontrolled Keywords:Balking, hypergeometric series, M/G/1 queue, Packet switching networks,Regenerative process, Retrials.
Subjects:Sciences > Mathematics > Operations research
ID Code:15879
Deposited On:10 Jul 2012 07:57
Last Modified:06 Aug 2018 09:56

Origin of downloads

Repository Staff Only: item control page